# SDR WVER201306239024

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 25,425 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 200
- Part time: 25,425 hours, 20,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT-OUT FLOOR SUPPORT KICKPLATE ANGLE IS CORRODED BEYOND ALLOWABLE LIMITS.  REPLACED PASSENGER DOOR CUT-OUT FLOOR SUPPORT KICKPLATE ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
